# SDR UALA2012121207183

- Difficulty date: December 9, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 48,895 hours, 5,995 cycles
- Engine: Pwa PW40903
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 54H217
- Part serial: 7
- Condition: Obstructed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE TVBC AIR SHUTOFF VALVE HAS PIN DEPRESSED.  TOOK OFF COVER AND FOUND PART OF SCREW IN VALVE NEED TO REPLACE VALVE.  REF IPC 75-25-00A-003 PCN 645-1814.  REMOVED & PARTIALLY INSTALLED TCVB VALVE NR 1 ENGINE PER MM.  CONTINUED INSTALLATION OF VALVE THRU STEP G 8 PAGE 411 AMM 75-25-01 TO END OPS GOOD.
